MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-8, VERTICAL; OXIMETER

MASIMO - 40 PARKER RAD-8, VERTICAL; OXIMETER
Model Number 22043
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the device is powering off by itself.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed., corrected data:.

Brand Name
RAD-8, VERTICAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7449706
Report Number2031172-2018-00239
Device Sequence Number1030725
Product Code DQA
UDI-Device Identifier00843997005630
UDI-Public00843997005630
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number22043
Device Catalogue Number9191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date04/22/2018
Supplement Report FDA Received Date05/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1